Accessibility navigation

Wave-number-explicit bounds in time-harmonic scattering

Chandler-Wilde, S.N. and Monk, P. (2008) Wave-number-explicit bounds in time-harmonic scattering. SIAM Journal on Mathematical Analysis (SIMA), 39 (5). pp. 1428-1455. ISSN 0036-1410

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1137/060662575

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1386
Publisher:Society for Industrial and Applied Mathematics


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation